• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Lemsip Max Cold and Flu Lemon Sachets

More Views

Lemsip Max Cold and Flu Lemon Sachets

RRP £4.89

Our Price £4.59

Sale Price £4.29

Availability: In stock

Lemsip Max Cold and Flu Lemon Sachets for the symptomatic relief of colds and flu including headache, fever, blocked nose, body aches & pains, sore throat.
Additional Information

Additional Information

Featured Product No
Size 10 Sachets Lemon Flavoured
Brand Lemsip
MPN 158030
Directions For oral used. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If proffered, sweeten to taste with sugar, honey or your usual sweetener. ADULTS AND CHILDREN 12 YEARS AND OVER: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years except on medical advice.
Ingredients Per sachet: Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg
Pharmacy Product No
Prescription Only No
Side Effects No
Warnings DO NOT EXCEED THE STATED DOSE. CONTAINS PARACETAMOL. Do not take with any other paracetamol- containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
More Info No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Related Products

Check items to add to the cart or select all